# SDR FDEA201507252390

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 697 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 34713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 415, LBL 54 DECK PLATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FABRICATED DOUBLER REPAIR & INSTALLATION IAW SRM 757-200 RIGID CARGO BARRIER SECTION 5 4 3.
